# SDR TWAA0001003

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE CAUSED A PUNCTURE HOLE AND DENT AT APPROX STA 229, LT OF AIRCRAFT 21 IN BELOW WINDOW.  REPAIRED PER SRM 53-30-03, PAGE 28 FIG 7, AND ENGINEERING.  CHECK-C 9-7-99 MCI.
